Publications
-
Controllability and observabilityindices for linear time-invariant systems: a new approach
Article
Fagnani, Fabio
SYSTEMS & CONTROL LETTERS
Vol.17 (pp.243-250) ISSN:0167-6911
-
INVARIANT MEASURES FOR PLANE SYSTEMS WITH FINITELY MANY SINGULARITIES
Article
Mazzi, Luisa
RENDICONTI DEL SEMINARIO MATEMATICO
Vol.2 (pp.211-223) ISSN:0373-1243
-
A CHARACTERIZATION OF CENTRES VIA FIRST INTEGRALS
Article
Mazzi, Luisa; Sabatini, M.
JOURNAL OF DIFFERENTIAL EQUATIONS
Vol.76 (pp.222-237) ISSN:0022-0396
Total: 303